# SDR DL72W002141

- Difficulty date: October 31, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N2819W
- Make and model: Boeing 727247
- Aircraft serial: 21057
- Aircraft time: 76,271 hours, 51,405 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S106
- Part serial: 6890
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND L2 DOOR OVERHEAD EMER LIGHT INOP.  REPLACED L2 DOOR OVERHEAD EMER LIGHT BATTERY PACK.
